Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 4 weeks ago

Could I be pregnant?

I am on the pill, although I am in my first 2 weeks of being on it so it hasn’t activated yet. 

My boyfriend and I used a condom, and he pulled out before he finished.

But on Friday, I vomited in my workplace. 

And Sunday, I felt sick all day (like I needed to vomit).

Is it possible I could still be pregnant?

Should I be getting a pregnancy test? Or waiting until my period is due? (which isnt until the 17th).

Advice and help is greatly appreciated.

5 Answers

Relevance
  • 4 weeks ago

    He shouldn't have pulled out. What a waste. Nobody pulls out on me! Leave him.

  • Anonymous
    4 weeks ago

    This is your first time using birth control and what you are describing is listed among the possible side effects for most birth control pills.  So - did you read the information that comes with your pills so that you would know things like this?

    Also, most birth control pills ARE "active" after the FIRST seven days.  Again - READ the information that comes with your pill.  And some birth control pills are active on the very first day you use them IF you start taking the pill on the very first day of your current period.

    Birth control is in control of your period now.  Your period should happen on about the third placebo pill.  So - during the last week of pills, your period should start on about the third day of those placebo pills.  

    If you are using a period tracking app - stop using it.  You do not ovulate when taking birth control and your period is always going to happen during that placebo week of pills.  There is no reason to use an app to help you keep track.  If the pill fails and ovulation would happen - it would be RANDOM and NOT on the dates the app would be trying to predict.

    You used a condom - which is the correct back up method when you aren't sure if your pill is working correctly.  (pulling out while using a condom is NOT a good idea - it can increase the risk of the condom failing.  Pulling out is NOT birth control)

    There is really no reason to think this is pregnancy.  It is too early for pregnancy symptoms anyway.  It is far more likely a reaction to starting birth control pills.  If the side effects get worse or do not go away after using the pill for two or three months - you can ask your doctor to try a different birth control pill.  Each pill has a slightly different hormone balance and if one pill is giving you something that feels like "morning sickness" every month - then another pill might not give you that side effect.  Most birth control side effects stop after your body adjusts to the hormone levels - that is why a doctor will usually ask you to stick with it for a couple of months unless the side effects are severe.  

  • Embery
    Lv 4
    4 weeks ago

    Maybe you just hate your job.

  • God
    Lv 7
    4 weeks ago

    You are just having a normal reaction to the pills.  If it continues tell your doctor.  He can prescribe a different pill.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 4 weeks ago

    Nausea is a common side effect of birth control, especially when you first start taking it.

Still have questions? Get answers by asking now.